Skip to main content

View Diary: Butterfly Woman: Food-like products are making us sick. (116 comments)

Comment Preferences

  •  I agree, and I hear you, too. (6+ / 0-)

    Unfortunately for me, some of the side effects of the meds I've been on have caused me to put on weight--a fair amount in the two years I've been on them. (That long already?) So I not only need to lose that weight, but the extra weight I'd been carrying anyway when I got sick to begin with.
    It's doable. My dosage has recently dropped, so that does help. And all the advice I get about early bed, good sleep, etc. etc. does matter, too. But it takes discipline and focus--so that means I really need to call it a night! ;)
    Great series all around. Glad you all did it.

    Support Small Business: Shop Kos Katalogue If you'd like to join the Motor City Kossacks, send me a Kosmail.

    by peregrine kate on Thu Oct 24, 2013 at 08:33:42 PM PDT

    [ Parent ]

Subscribe or Donate to support Daily Kos.

Click here for the mobile view of the site